It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


OMG!!! I just now saw this thread.

I had horrible horrible withdrawals from benzodiazapines!!!

I also hallucinated, kept seeing a little boy and an old person (what is it about old people??).

I had complete memory loss of about two weeks. I remember NOTHING. People would try and remind me of things I did and I told them "I don't need to feel any more shame then I do already, don't tell me.".

Yes, I too was presribed this medication. First Ambien, then xanax, then ativan. They are all benzo's just have different half lives and some are faster acting then others (for instance ambien is FAST).

As I was going through this I suddenly "came to". I had been in a black out for several days but all of a sudden something gave me a moment of clarity and I was like "WHOA! I gotta get off this ####!"

I went CT and it was horrible. HORRIBLE HORRIBLE HORRIBLE. It was far worse then withdrawaling off of alcohol or any of the other drugs I took that I wasn't prescribed. It made opiates/hydro etc a breeze.

I am now about 10 weeks out. I have no problem quitting stuff once I put my mind to it. I quit everything else over eleven years ago. I was on THESE medication by doctor's order. When I went off of them along with going off of lamictal and effexor at the same time, my doctor "fired" me for not following his treatment protocol...can you imagine????

The pharmacist who ended up assisting me in my detox told me I was DANG lucky to be alive! He was horrified at the medications I was on, how long I was on them and the dosages being prescribed.

Increased anxiety, panic attacks, insomnia, nightmares, Fears of going mad, increased depression, breathless feeling, aggression, flu like, nausea, vomiting, constipation, diarrhea, distorted vision, dizziness, shaking, tight chest, ringing in the ears, headaches, rubbery legs, extremely sore eyes, pain in the neck and shoulders, agoraphobia, hallucinations, creeping sensation in the skin, increased sensitivity to light, sound, touch, and smell, feelings of rage, tight throat, horrible skin rash especially on face, stomach, pain hyperactivity, confusion, profuse sweating, palpatations, chest pain, loss of taste, metallic taste, fishy taste in mouth, sinus problems, heavy, aching limbs, blurred vision, feelings of electricity all over, feelings of being pricked with tiny needles, very severe tics, tingling around mouth, hands, and feet.

Those are just a few of the things I felt.....OH MY GOSH!!!! :eek:





All times are GMT -7. The time now is 10:11 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!